Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Intermittent occurrence of lumps on forehead, stressed. Taken antihistamine tablets. Cause of the lumps?

Hello, I keep on getting these lumps on my forehead that just come and go. Sometimes they are in one spot like the middle of my forehead and other times on my hair line. They come ever 2 days and the go down after taking antihistamine tablets. I have been stressed due to losing my sister recently. It s like a mosquito bite but no bite present. Any ideas???
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi im dr satya prasad
welcome to health care magic,
post traumatic disorder is an entity that tends to present in many ways, and one of the uncommon presentation is urticaria,
excess release of histamines or stimulation of mast cells leads to production of urticaria.
do not overreact to a situation and maintain some semblance.
continue anti histamine.
thank you take care
dr satya
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor